How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11033
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

why am i bleeding every other day how can i deterimne if im

Resolved Question:

why am i bleeding every other day? how can i deterimne if im ovulating this way? is it from comming off the depoprovera?
Submitted: 6 years ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 6 years ago.
When was your last depo provera shot? Thank you.
Customer: replied 6 years ago.
3 months ago yesterday and i have been taking prenatal vitims from my doctor he said if i ovulate i shouldnt have a problem getting pregnent within the first year i have been on it for 15 yrs and im scared i wont be able to have kids even though he said i can. im bleeding right now again i dont now why it comes and it stops and next day i bleed and i stop at night
Expert:  Dr. Norm S. replied 6 years ago.
The depo shot lasts for 3 months and then some. So any bleeding you're having now is likely due to the depo shot. Bleeding while on the shot is common, especially early when starting it, but also not uncommon later. You can be sure you're not ovulating, because the depo shot is keeping you from ovulating. As long as you don't have another shot, your ovulation will gradually return, but sometimes it takes a number of months after the depo wears off. Since you're in a hurry to get pregnant, I would consider seeing an OB/GYN doctor, who may be able to give you Clomid pills, which will help you to ovulate sooner than you might normally. Or you could be patient. Hopefully you would start to ovulate in the next 3 months, but it could be longer. Best wishes.
Dr. Norm S. and other OB GYN Specialists are ready to help you

Related OB GYN Questions